Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Riemann hypothesis for Selberg's zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator


Author: Burton Randol
Journal: Trans. Amer. Math. Soc. 236 (1978), 209-223
MSC: Primary 10H10
DOI: https://doi.org/10.1090/S0002-9947-1978-0472728-1
MathSciNet review: 0472728
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Much of that part of the theory of the Riemann zeta-function based on the Riemann hypothesis carries over to zeta-functions of Selberg's type, and in this way one can get asymptotic information about various eigenvalue problems. The methods are illustrated in the case of a compact Riemann surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10H10

Retrieve articles in all journals with MSC: 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0472728-1
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society